urce.axd?d=XpYmr71gQTRKR7_QxzN3hK0yYN-8hEW1XJq7tGy7j8iBiW3jPg77G6g-rXdrfcEkjs9DhCgcR0ylJ8iU4fQkhtZyux4bSsJCsZIjQ3TVgB4X3IbqiZnB49JUnSVhiRzgLg4NVbn-Yw8ybybLk8VyXc0peq9oyzPmasLNojJpyy81&t=fffffffff392f688" type="text/javascript">
Home > Journals > Articles

    Distribution of the Median in Samples from the Laplace Distribution

    John Lawrence

    Open Journal of Statistics Vol.3 No.6

    Full-Text HTML XML   Pub. Date: December 31, 2013

    DOI: 10.4236/ojs.2013.36050   6,896 Downloads   John O. Hoberg - Articles - Scientific Research Publishing